Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

Quivers with relations for symmetrizable Cartan matrices III: Convolution algebras


Authors: Christof Geiß, Bernard Leclerc and Jan Schröer
Journal: Represent. Theory 20 (2016), 375-413
MSC (2010): Primary 16G10, 16G20, 17B35; Secondary 16G70
Published electronically: October 7, 2016
MathSciNet review: 3555157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We realize the enveloping algebra of the positive part of a semisimple complex Lie algebra as a convolution algebra of constructible functions on module varieties of some Iwanaga-Gorenstein algebras of dimension 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 16G10, 16G20, 17B35, 16G70

Retrieve articles in all journals with MSC (2010): 16G10, 16G20, 17B35, 16G70


Additional Information

Christof Geiß
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, Ciudad Universitaria, 04510 México D.F., México
Email: christof@math.unam.mx

Bernard Leclerc
Affiliation: Laboratoire LMNO, Université Caen-Normandie, F-14032 Caen, France – and – CNRS, UMR 6139, F-14032 Caen, France
Email: bernard.leclerc@unicaen.fr

Jan Schröer
Affiliation: Mathematisches Institut, Universität Bonn, Endenicher Allee 60, 53115 Bonn, Germany
Email: schroer@math.uni-bonn.de

DOI: https://doi.org/10.1090/ert/487
Received by editor(s): March 8, 2016
Received by editor(s) in revised form: July 21, 2016
Published electronically: October 7, 2016
Additional Notes: The first author acknowledges financial support from UNAM-PAPIIT grant IN108114 and Conacyt Grant 239255
The third author thanks the SFB/Transregio TR 45 for financial support
Article copyright: © Copyright 2016 American Mathematical Society